zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Ergodic BSDEs under weak dissipative assumptions. (English) Zbl 1221.60080

Summary: We study ergodic backward stochastic differential equations dropping the strong dissipativity assumption needed in [M. Fuhrman, Y. Hu and G. Tessitore, SIAM J. Control Optim. 48, No. 3, 1542–1566 (2009; Zbl 1196.60106)]. In other words, we do not need to require the uniform exponential decay of the difference of two solutions of the underlying forward equation, which, on the contrary, is assumed to be non-degenerate.

We show the existence of solutions by the use of coupling estimates for a non-degenerate forward stochastic differential equation with bounded measurable nonlinearity. Moreover, we prove the uniqueness of “Markovian” solutions by exploiting the recurrence of the same class of forward equations.

Applications are then given for the optimal ergodic control of stochastic partial differential equations and to the associated ergodic Hamilton-Jacobi-Bellman equations.

MSC:
60H10Stochastic ordinary differential equations
93E20Optimal stochastic control (systems)
References:
[1]Arisawa, M.; Lions, P. L.: On ergodic stochastic control, Comm. partial differential equations 23, 2187-2217 (1998)
[2]Bensoussan, A.; Frehse, J.: On Bellman equations of ergodic control in rn, J. reine angew. Math. 429, 125-160 (1992) · Zbl 0779.35038 · doi:crelle:GDZPPN002209705
[3]Briand, P.; Hu, Y.: Stability of bsdes with random terminal time and homogenization of semilinear elliptic pdes, J. funct. Anal. 155, 455-494 (1998) · Zbl 0912.60081 · doi:10.1006/jfan.1997.3229
[4]Da Prato, G.; Debussche, A.; Tubaro, L.: Coupling for some partial differential equations driven by white noise, Stochastic process. Appl. 115, 1384-1407 (2005) · Zbl 1079.60061 · doi:10.1016/j.spa.2005.03.010
[5]Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions, Encyclopedia of mathematics and its applications 44 (1992) · Zbl 0761.60052
[6]Da Prato, G.; Zabczyk, J.: Ergodicity for infinite-dimensional systems, London mathematical society lecture note series 229 (1996) · Zbl 0849.60052
[7]E., W.; Mattingly, J. C.; Sinai, Y. G.: Gibbsian dynamics and ergodicity for the stochastically forced Navier–Stokes equation, Comm. math. Phys. 224, 83-106 (2001) · Zbl 0994.60065 · doi:10.1007/s002201224083
[8]El Karoui, N.; Peng, S.; Quenez, M. C.: Backward stochastic differential equations in finance, Math. finance 7, 1-71 (1997) · Zbl 0884.90035 · doi:10.1111/1467-9965.00022
[9]Fuhrman, M.; Tessitore, G.: Nonlinear Kolmogorov equations in infinite dimensional spaces: the backward stochastic differential equations approach and applications to optimal control, Ann. probab. 30, 1397-1465 (2002) · Zbl 1017.60076 · doi:10.1214/aop/1029867132
[10]Fuhrman, M.; Tessitore, G.: The bismut–elworthy formula for backward sdes and applications to nonlinear Kolmogorov equations and control in infinite dimensional spaces, Stoch. stoch. Rep. 74, 429-464 (2002)
[11]Fuhrman, M.; Tessitore, G.: Infinite horizon backward stochastic differential equations and elliptic equations in Hilbert spaces, Ann. probab. 32, 607-660 (2004)
[12]Fuhrman, M.; Hu, Y.; Tessitore, G.: Ergodic bsdes and optimal ergodic control in Banach spaces, SIAM J. Control optim. 48, 1542-1566 (2009) · Zbl 1196.60106 · doi:10.1137/07069849X
[13]Goldys, B.; Maslowski, B.: Ergodic control of semilinear stochastic equations and the Hamilton–Jacobi equation, J. math. Anal. appl. 234, 592-631 (1999) · Zbl 0939.93043 · doi:10.1006/jmaa.1999.6387
[14]Hu, Y.; Tessitore, G.: BSDE on an infinite horizon and elliptic pdes in infinite dimension, Nodea nonlinear differential equations appl. 14, 825-846 (2007) · Zbl 1136.60038 · doi:10.1007/s00030-007-6029-5
[15]Kuksin, S.; Shirikyan, A.: A coupling approach to randomly forced nonlinear pdes. I, Comm. math. Phys. 221, 351-366 (2001) · Zbl 0991.60056 · doi:10.1007/s002200100479
[16]Mattingly, J. C.: Exponential convergence for the stochastically forced Navier–Stokes equations and other partially dissipative dynamics, Comm. math. Phys. 230, 421-462 (2002) · Zbl 1054.76020 · doi:10.1007/s00220-002-0688-1
[17]Mcshane, E. J.; Warfield, R. B.: On Filippov’s implicit functions lemma, Proc. amer. Math. soc. 18, 41-47 (1967) · Zbl 0145.34403 · doi:10.2307/2035221
[18]Odasso, C.: Ergodicity for the stochastic complex Ginzburg–Landau equations, Ann. inst. H. Poincaré probab. Statist. 42, 417-454 (2006) · Zbl 1104.35078 · doi:10.1016/j.anihpb.2005.06.002 · doi:numdam:AIHPB_2006__42_4_417_0
[19]Peng, S.: Backward stochastic differential equations and applications to optimal control, Appl. math. Optim. 27, 125-144 (1993) · Zbl 0769.60054 · doi:10.1007/BF01195978
[20]Richou, A.: Ergodic bsdes and related pdes with Neumann boundary conditions, Stochastic process. Appl. 119, 2945-2969 (2009) · Zbl 1173.60327 · doi:10.1016/j.spa.2009.03.005
[21]Royer, M.: Bsdes with a random terminal time driven by a monotone generator and their links with pdes, Stoch. stoch. Rep. 76, 281-307 (2004) · Zbl 1055.60062 · doi:10.1080/10451120410001696270
[22]Shirikyan, A.: Exponential mixing for 2D Navier–Stokes equation perturbed by an unbounded noise, J. math. Fluid mech. 6, 169-193 (2004) · Zbl 1095.35032 · doi:10.1007/s00021-003-0088-0